Jump to content

Antibiotic For Lyme Causing Vomiting


Guest brit1
 Share

Recommended Posts

Guest brit1

my 10yo boy was dx with chronic Lyme last week and put on Minocycline several days ago. She also gave me a probiotic to give couple times a day. He started throwing up yesterday. Just wondering what would be best to entice him to eat and also help his tummy. He is not on kibble, I make his food myself. Thanks for any help. brit

Edited by brit1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...